# SDR CA130430018

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,380 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 85210275006
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MRB TASK 5310-09J AFT NR 5 DOOR STOP HAVE BEEN FOUND CRACKED.
